| Model Number |
TCDS0801-XT |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 5 functional tricuspid regurgitation (tr) and large eustachian valve for a triclip procedure.During the procedure, 2 triclips were successfully implanted.During deployment sequence of third triclip, the clip was unable to pass establish final arm angle test (efaa) as it opened continuously.Troubleshooting was performed and was unsuccessful.The clip was replaced with another device to complete the procedure.The tr was reduced to grade <1 post procedure.There was no clinically significant delay or adverse patient effects.
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
All available information was investigated and the reported clip open during efaa was not confirmed via returned device analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported clip open during efaa.The reported poor image resolution was associated with imaging difficulty.There is no indication of a product issue with respect to manufacture, design, or labeling.
Event or Problem Description